MathSciNet Relay Station
MathSciNet bibliographic data
MR2321588 03B30 (03F35 26E35 54H99 54J05 57M99)
Sakamoto, Nobuyuki; Yokoyama, Keita The Jordan curve theorem and the Schönflies theorem in weak second-order arithmetic. Arch. Math. Logic 46 (2007), no. 5-6, 465–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement